3 years ago I was diagnosed with Low T due to pituitary malfunction. T was down at 80! I started T shots and everything was great EXCEPT I had horrendous back acne that I could not control nor could my doctor. I cam off the shots a year ago and for 6 months felt pretty good but then the slide happened. Over this part year I have tried all the over the counter and natural supplements I could get my hands on to no avail. I just got blood work done myself to see where I was at and it was not good. I am tempted to go back on the shots but cannot get past the Acne issue. Please help!! I have attached my lab numbers.
Bloodwork was taken at 10:36 am
-describe body and facial hair: Body type is naturally lean with good muscle definition. Receding hairline. Have full beard for last 20 years.
-describe where you carry fat and how changed : I carry fat on my belly and also my breasts. When on testosterone shots both were much reduced.
-health conditions, symptoms [history] : High blood pressure, low good cholesterol.
-Rx and OTC drugs, any hair loss drugs or prostate drugs ever :None
-- real dangers! see this http://propeciahelp.com/overvi...
-lab results with ranges
-describe diet [some create substantial damage with starvation diets] : Regular balanced diet.
-describe training [some ruin there hormones by over training] :mild excercise
-testes ache, ever, with a fever? : No
-how have morning wood and nocturnal erections changed : Pretty much gone.